# SDR 95ZZZX2442

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N80487
- Make and model: Cessna 172M
- Aircraft serial: 17266614
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 05230181
- Condition: Holes Elongated
- Location: Lt Wing
- Part time: 4,215 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER LIFT STRUT ATTACH BOLT HOLE ELONGATED IN SPAR.  FORK AND SPEAR HOLES WERE OKAY.  CONTACTED CESSNA TECH REP FOR THEIR ADVICE ON A REPAIR.  WAS TOLD BY CESSNA TECH REP AND ENGINEER TO GREASE BOLT AND LUBE PARTS WELL ACF-50, AND RESASSEMBLE.  CONTACTED A LOCAL DER WHO DREW UP A REPAIR TO REAM BOLT HOLE TO .0156 INCH OVERSIZE AND USE CLOSE TOLERANCE BOLT.  ALL PLAY WAS REMOVED AND STRUT NO LONGER 'SQUEAKED.'.
